# SDR UALA2011112706487

- Difficulty date: November 24, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,518 hours, 21,810 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Hyd Press Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYSTEM PRESSURE LIGHT AND EICAS MESSAGE NOT DISPLAYED WITH NO LEFT HYD PRESSURE.  REPAIRED BROKEN WIRE TO LOCAL GROUND AT HYD PRESSURE SWITCH S27.  CHECKED OKAY.
